`a`
Related Articles
1

Local well-posedness of the full compressible Navier-Stokes-Maxwell system with vacuum

Kinetic and Related Models  Volume 11, Issue 2, Pages : 5 - 5, 2017

Jishan Fan - (email), Yueling Jia - (email)

 Abstract       References       Full Text      Related Articles

2

Local well-posedness of the Camassa-Holm equation on the real line

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3285 - 3299, 2017

Jae Min Lee - (email), Stephen C. Preston - (email)

 Abstract       References       Full Text      Related Articles

3

The Cauchy problem and blow-up phenomena for a new integrable two-component peakon system with cubic nonlinearities

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3301 - 3325, 2017

Xiuting Li - (email), Lei Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

The Cauchy problem for a generalized Novikov equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3503 - 3519, 2017

Rudong Zheng - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

5

On the Cauchy problem for a generalized two-component shallow water wave system with fractional higher-order inertia operators

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1509 - 1537, 2016

Huijun He - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

6

On an $N$-Component Camassa-Holm equation with peakons

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1575 - 1601, 2016

Yongsheng Mi - (email), Boling Guo - (email), Chunlai Mu - (email)

 Abstract       References       Full Text      Related Articles

7

Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces

Kinetic and Related Models  Volume 10, Issue 3, Pages : 741 - 784, 2016

Fucai Li - (email), Yanmin Mu - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

8

On the Cauchy problem of the modified Hunter-Saxton equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2047 - 2072, 2016

Yongsheng Mi - (email), Chunlai Mu - (email), Pan Zheng - (email)

 Abstract       References       Full Text      Related Articles

9

Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac {1}{2}} (\mathbb{R})$

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 257 - 264, 2016

Zihua Guo - (email), Yifei Wu - (email)

 Abstract       References       Full Text      Related Articles

10

Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 449 - 483, 2016

Francis Ribaud - (email), Stéphane Vento - (email)

 Abstract       References       Full Text      Related Articles

11

Low regularity solutions for the (2+1)-dimensional Maxwell-Klein-Gordon equations in temporal gauge

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2203 - 2219, 2016

Hartmut Pecher - (email)

 Abstract       References       Full Text      Related Articles

12

Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in four and more spatial dimensions

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2247 - 2280, 2016

Isao Kato - (email)

 Abstract       References       Full Text      Related Articles

13

On one dimensional quantum Zakharov system

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5445 - 5475, 2016

Jin-Cheng Jiang - (email), Chi-Kun Lin - (email), Shuanglin Shao - (email)

 Abstract       References       Full Text      Related Articles

14

Well-posedness and blow-up phenomena for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5493 - 5508, 2016

Jinlu Li - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

15

Local well-posedness for the tropical climate model with fractional velocity diffusion

Kinetic and Related Models  Volume 9, Issue 3, Pages : 551 - 570, 2016

Caochuan Ma - (email), Zaihong Jiang - (email), Renhui Wan - (email)

 Abstract       References       Full Text      Related Articles

16

Local well-posedness in the critical Besov space and persistence properties for a three-component Camassa-Holm system with N-peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 5047 - 5066, 2016

Wei Luo - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

17

On blow-up criterion for the nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3639 - 3650, 2016

Dapeng Du - (email), Yifei Wu - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

18

Local well-posedness of free surface problems for the Navier-Stokes equations in a general domain

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 315 - 342, 2015

Yoshihiro Shibata - (email)

 Abstract       References       Full Text      Related Articles      

19

Local well-posedness and blow-up phenomena for a generalized Camassa-Holm equation with peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2781 - 2801, 2015

Xi Tu - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

20

Well-posedness and blow-up scenario for a new integrable four-component system with peakon solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2171 - 2191, 2015

Yongsheng Mi - (email), Boling Guo - (email), Chunlai Mu - (email)

 Abstract       References       Full Text      Related Articles

21

Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2193 - 2204, 2015

Hartmut Pecher - (email)

 Abstract       References       Full Text      Related Articles

22

Global solutions of two coupled Maxwell systems in the temporal gauge

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1709 - 1719, 2015

Jianjun Yuan - (email)

 Abstract       References       Full Text      Related Articles

23

Long-time behavior of solutions of a BBM equation with generalized damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 1897 - 1915, 2015

Jean-Paul Chehab - (email), Pierre Garnier - (email), Youcef Mammeri - (email)

 Abstract       References       Full Text      Related Articles

24

On the well-posedness of the inviscid Boussinesq equations in the Besov-Morrey spaces

Kinetic and Related Models  Volume 8, Issue 3, Pages : 395 - 411, 2015

Qunyi Bie - (email), Qiru Wang - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

25

On the Cauchy problem for a four-component Camassa-Holm type system

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 5153 - 5169, 2015

Zeng Zhang - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

26

A remark on the well-posedness of a degenerated Zakharov system

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1259 - 1274, 2015

Vanessa Barros - (email), Felipe Linares - (email)

 Abstract       References       Full Text      Related Articles

27

On the Cauchy problem for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 871 - 889, 2014

Defu Chen - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

28

On the initial value problem for higher dimensional Camassa-Holm equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1327 - 1358, 2014

Kai Yan - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

29

The Cauchy problem for a generalized $b$-equation with higher-order nonlinearities in critical Besov spaces and weighted $L^p$ spaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4967 - 4986, 2014

Shouming Zhou - (email)

 Abstract       References       Full Text      Related Articles

30

On a three-Component Camassa-Holm equation with peakons

Kinetic and Related Models  Volume 7, Issue 2, Pages : 305 - 339, 2014

Yongsheng Mi - (email), Chunlai Mu - (email)

 Abstract       References       Full Text      Related Articles

31

A note on the Chern-Simons-Dirac equations in the Coulomb gauge

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2693 - 2701, 2013

Nikolaos Bournaveas - (email), Timothy Candy - (email), Shuji Machihara - (email)

 Abstract       References       Full Text      Related Articles

32

On the Cauchy problem for a generalized Camassa-Holm equation with both quadratic and cubic nonlinearity

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1283 - 1304, 2013

Xingxing Liu - (email), Zhijun Qiao - (email), Zhaoyang Yin - (email)

 Abstract       References       Full Text      Related Articles

33

Divergence

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1163 - 1172, 2013

Raphaël Danchin - (email), Piotr B. Mucha - (email)

 Abstract       References       Full Text      Related Articles

34

Global well-posedness for the Kawahara equation with low regularity

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1321 - 1339, 2012

Takamori Kato - (email)

 Abstract       References       Full Text      Related Articles

35

Local well-posedness for the periodic Korteweg-de Vries equation in analytic Gevrey classes

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1097 - 1109, 2011

Qifan Li - (email)

 Abstract       References       Full Text      Related Articles

36

Towards the Chern-Simons-Higgs equation with finite energy

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1145 - 1159, 2011

Hyungjin Huh - (email)

 Abstract       References       Full Text      Related Articles

37

Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 573 - 621, 2011

M. Keel - (email), Tristan Roy - (email), Terence Tao - (email)

 Abstract       References       Full Text      Related Articles

38

On the Hunter--Saxton system

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 3, Pages : 647 - 656, 2009

Marcus Wunsch - (email)

 Abstract       Full Text      Related Articles

39

Local solutions in Sobolev spaces and unconditional well-posedness for the generalized Boussinesq equation

Communications on Pure and Applied Analysis  Volume 8, Issue 5, Pages : 1521 - 1539, 2009

Luiz Gustavo Farah - (email)

 Abstract       Full Text      Related Articles

40

The Cauchy problem for the 3D Zakharov-Kuznetsov equation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 547 - 565, 2009

Felipe Linares - (email), Jean-Claude Saut - (email)

 Abstract       Full Text      Related Articles

41

Global existence for a forced dispersive dissipative equation via the I-method

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1401 - 1419, 2009

Bassam Kojok - (email)

 Abstract       Full Text      Related Articles

42

Well-posedness in $ H^1 $ for generalized Benjamin-Ono equations on the circle

Discrete and Continuous Dynamical Systems  Volume 23, Issue 4, Pages : 1295 - 1311, 2008

Luc Molinet - (email), Francis Ribaud - (email)

 Abstract       Full Text      Related Articles

43

Well-posedness for one-dimensional derivative nonlinear Schrödinger equations

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 997 - 1021, 2007

Chengchun Hao - (email)

 Abstract       Full Text      Related Articles

44

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

45

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

46

Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 811 - 825, 2005

Gustavo Ponce - (email), Jean-Claude Saut - (email)

 Abstract       Full Text      Related Articles

47

Well-posedness, blowup, and global existence for an integrable shallow water equation

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 393 - 411, 2004

Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

48

Existence of the global attractor for weakly damped, forced KdV equation on Sobolev spaces of negative index

Communications on Pure and Applied Analysis  Volume 3, Issue 2, Pages : 301 - 318, 2004

Kotaro Tsugawa - (email)

 Abstract       Full Text      Related Articles